Instability of radially-symmetric spikes in systems with a conserved quantity

Alin Pogan, Arnd Scheel

Research output: Chapter in Book/Report/Conference proceedingChapter

3 Scopus citations

Abstract

We show that radially symmetric spikes are unstable in a class of reaction-diffusion equations coupled to a conservation law.

Original languageEnglish (US)
Title of host publicationInfinite Dimensional Dynamical Systems
EditorsJohn Mallet-Paret
Pages119-140
Number of pages22
DOIs
StatePublished - Mar 4 2013

Publication series

NameFields Institute Communications
Volume64
ISSN (Print)1069-5265

Fingerprint Dive into the research topics of 'Instability of radially-symmetric spikes in systems with a conserved quantity'. Together they form a unique fingerprint.

Cite this